# SDR CALA2025060505281

- Difficulty date: June 3, 2025
- Submitted: June 5, 2025
- Operation: Air carrier
- Aircraft: N810UA
- Make and model: Airbus A319-131
- Aircraft serial: 843
- Aircraft time: 79,986 hours, 35,063 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: AD321431
- Condition: Faulted
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGANCY LIGHT BATTERY 10WL FAILED OPS CHECK. R&R BATTERY IRW AMM 33-51-38-400-002-A OPS CHECK GOOD.PARTS USED:  18-3351-3-0001, QTY :1
